Alert archive / Kansas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 181, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jun 5, 2008, 11:37 AM MDT for Hamilton County, Morton County, Stanton County, Kansas. It was in force for 38 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2008, 11:37 AM MDT (17:37 UTC)
- Expired
- Jun 5, 2008, 12:15 PM MDT
- In force
- 38 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
Counties Hamilton County, KS, Morton County, KS, Stanton County, KS
The radar
The Dodge City radar (KDDC), 177 km from the middle of the area, began a volume at 17:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 11:45 AM MDT | HAIL 1 | 17 Sw Johnson City, KS | |
| Jun 5, 11:45 AM MDT | HAIL 1 | 3 S The Saunders Elevat, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 5.6 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1268 J/kg
- Mixed-layer CIN
- -318 J/kg
- Mixed-layer LCL
- 1569 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 367 m²/s²
- 0-3 km storm-relative helicity
- 402 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDDC 051737
SVRDDC
KSC075-129-187-051815-
/O.NEW.KDDC.SV.W.0181.080605T1737Z-080605T1815Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
1237 PM CDT THU JUN 5 2008
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN HAMILTON COUNTY IN SOUTHWEST KANSAS.
NORTHWESTERN MORTON COUNTY IN SOUTHWEST KANSAS.
STANTON COUNTY IN SOUTHWEST KANSAS.
* UNTIL 115 PM CDT/1215 PM MDT/
* AT 1135 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES
SOUTH OF THE SAUNDERS ELEVATOR...MOVING NORTHEAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
THE SAUNDERS ELEVATOR...
MANTER...
JOHNSON CITY...
RURAL RESIDENCES OF NORTHWESTERN MORTON...SOUTHWESTERN HAMILTON AND
STANTON COUNTIES.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY LIGHTNING IS NATURES NUMBER ONE KILLER.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY
EVENING/700 PM MDT THURSDAY EVENING/ FOR SOUTH CENTRAL KANSAS.
LAT...LON 3727 10206 3748 10206 3749 10205 3772 10205
3795 10179 3767 10152 3725 10205
TIME...MOT...LOC 1737Z 225DEG 38KT 3738 10205
$$1 follow-up statement
000
WWUS53 KDDC 051754
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1253 PM CDT THU JUN 5 2008
KSC129-051803-
/O.CAN.KDDC.SV.W.0181.000000T0000Z-080605T1815Z/
MORTON KS-
1253 PM CDT THU JUN 5 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MORTON COUNTY IS
CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING
FOR SOUTH CENTRAL KANSAS.
LAT...LON 3748 10206 3749 10205 3772 10205 3795 10179
3767 10152 3738 10195 3739 10204
TIME...MOT...LOC 1753Z 225DEG 38KT 3750 10190
$$
KSC075-187-051815-
/O.CON.KDDC.SV.W.0181.000000T0000Z-080605T1815Z/
HAMILTON KS-STANTON KS-
1253 PM CDT THU JUN 5 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM
CDT/1215 PM MDT/ FOR NORTHWESTERN STANTON AND SOUTHWESTERN HAMILTON
COUNTIES...
AT 1249 PM CDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED 5 MILES SOUTHWEST OF MANTER...MOVING
NORTHEAST AT 44 MPH. QUARTER SIZED HAIL WAS REPORTED AT 1245 PM 18
MILES SOUTHWEST OF JOHNSON CITY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY
EVENING/700 PM MDT THURSDAY EVENING/ FOR SOUTH CENTRAL KANSAS.
LAT...LON 3748 10206 3749 10205 3772 10205 3795 10179
3767 10152 3738 10195 3739 10204
TIME...MOT...LOC 1753Z 225DEG 38KT 3750 10190
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 1:50 AM MDT, 9 hours 47 minutes earlier.
Area forecast discussion, Jun 5, 1:50 AM MDT, 9 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 250 AM CDT THU JUN 5 2008 .DISCUSSION... DAYS 1-2... THE MAIN FORECAST FOCUS WILL BE ON CHANCES FOR THUNDERSTORMS THIS AFTERNOON AND EVENING. WV IMAGERY AND 00Z UPPER AIR ANALYSIS INDICATES A STRONG UPPER LEVEL TROUGH OF LOW PRESSURE PUSHING EAST ACROSS UTAH WITH A SOUTHWESTERLY FLOW ALOFT IN PLACE ACROSS WESTERN KANSAS. A +100KT UPPER LEVEL JET IS DIVING SOUTHEAST INTO THE TROUGH AND EXITING TO THE NORTHEAST ACROSS EASTERN COLORADO. AT THE SURFACE, A LOW PRESSURE CENTER IS SET UP IN SOUTHEASTERN COLORADO WITH A WARM FRONT STRETCHING FROM THE LOW NORTHEAST INTO EASTERN NEBRASKA. A DRYLINE IS LOCATED IN THE CENTRAL PORTION OF THE CWA. SHORT RANGE MODELS ARE IN GENERAL AGREEMENT INDICATING THE UPPER LEVEL TROUGH OF LOW PRESSURE IN THE FOUR CORNERS REGION LIFTING NORTHEAST ACROSS EASTERN COLORADO TODAY AND INTO WESTERN NEBRASKA BY THIS EVENING. AS THIS SYSTEM MOVES THROUGH, IT WILL PROVIDE THE POSSIBILITY FOR THUNDERSTORMS...SOME POSSIBLY SEVERE...ACROSS SOUTH CENTRAL AND PORTIONS OF SOUTHWEST KANSAS THIS AFTERNOON AND EVENING. THE DEEP SURFACE LOW IN SOUTHEAST COLORADO WILL SLOWLY LIFT NORTHEAST ACROSS WESTERN KANSAS TODAY AND NOSE ITS WAY INTO SOUTHERN NEBRASKA BY THIS EVENING. THE DRYLINE CURRENTLY IN SOUTHWEST KANSAS WILL SLOWLY PUSH EAST ACROSS THE FORECAST AREA THROUGHOUT THE DAY WHILE RICH GULF MOISTURE...WITH DEWPOINTS AT H85 WELL INTO THE TEENS(C)...CONTINUES TO STREAM NORTH INTO CENTRAL AND EASTERN KANSAS. THE BEST CHANCE FOR THUNDERSTORM DEVELOPMENT WILL BE THIS AFTERNOON AND EVENING ALONG AND AHEAD OF THE DRYLINE AS IT MARCHES EASTWARD. THE ONLY QUESTION WILL BE THE TIMING OF CONVECTIVE INITIATION IN ACCORDANCE WITH THE LOCATION OF THE DRYLINE AND THE STRENGTH OF THE CAP. THE GFS, NAM, AND UKMET ALL POINT TO A STRONG (+100KT) UPPER LEVEL JET STREAKING NORTHEAST FROM THE TEXAS PANHANDLE INTO CENTRAL KANSAS BY MID AFTERNOON. NAM AND GFS MODELS SOUNDINGS INDICATE STRONG VERTICAL WIND AND SPEED SHEAR PROFILES SO THE POSSIBILITY FOR ISOLATED TORNADOES ASSOCIATED WITH ANY THUNDERSTORM DEVELOPMENT IS NOT OUT OF THE QUESTION...AGAIN, MAINLY IN THE EASTERN PORTION OF THE CWA ALONG AND AHEAD OF THE DRYLINE. PLAN TO BUMP UP POPS A BIT ALONG OUR EASTERN FRINGE WHICH WILL ALSO FALL IN LINE WITH NEIGHBORING OFFICES. THE UPPER LEVEL SYSTEM WILL GIVE WAY TO A MORE WESTERLY FLOW FRIDAY ALLOWING FOR MORE TRANQUIL CONDITIONS. A WIND ADVISORY WILL ALSO BE NEEDED TODAY FOR EASTERN PORTIONS OF THE CWA AS A RESULT OF THE STRONG SURFACE LOW IN EXTREME WESTERN KANSAS. BOTH THE GFS AND THE NAM INDICATE A STRONG LOW LEVEL FLOW AT H85 WITH WIND SPEEDS OF 40 TO 50KT NOSING THEIR WAY INTO SOUTH CENTRAL AND EASTERN PORTIONS OF SOUTHWEST KANSAS BY THIS AFTERNOON. MIXING DOWN OF THESE WINDS TODAY WILL LEAD TO WIND ADVISORY CRITERIA WITH SPEEDS OF 25 TO 35 MPH AND GUSTS IN EXCESS OF 45 MPH...MAINLY IN THE EASTERN TWO THIRDS OF THE CWA. AS FOR TEMPERATURES, EXPECT ANOTHER WARM DAY TODAY UNDER THE INFLUENCE OF A STRONG LOW LEVEL SOUTHERLY FLOW ACROSS MUCH OF WESTERN KANSAS. TEMPERATURES AT H85 WILL RANGE FROM THE MID 20S(C) EAST TO NEAR 20C IN THE WEST BEFORE A COLD FRONT BEGINS TO PUSH THROUGH THE FORECAST AREA LATER THIS AFTERNOON AND EVENING. AS A RESULT, WARMEST TEMPERATURES WILL BE IN OUR EAST WITH SURFACE HIGHS REACHING UP INTO THE 90S(F). A SURFACE LOW WILL REDEVELOP IN EASTERN COLORADO BY FRIDAY ALLOWING FOR A LOW LEVEL SOUTHERLY FLOW TO QUICKLY RETURN TO WESTERN KANSAS. TEMPERATURES AT H85 WILL RANGE FROM THE MID 20S(C) NORTHEAST TO THE UPPER 20S(C) IN THE EXTREME SOUTHWEST PORTION OF THE CWA. PLAN ONLY SLIGHT ADJUSTMENTS TO TEMPERATURES. DAYS 3-7... STORMY PATTERN TO CONTINUE ACROSS THE HIGH PLAINS THROUGH EARLY WEEK. MODELS AGREE WITH RIDGE OF HIGH PRESSURE SITUATED OVER THE SOUTHEASTERN CONUS WITH POSITIVELY TILTED TROUGH MOVING INTO THE PACIFIC NORTHWEST TO START THIS PERIOD. AT THE SURFACE, AN AREA OF LOW PRESSURE WILL DEEPEN OVER SOUTHEAST COLORADO BY SATURDAY EVENING. MOISTURE WILL BE ON THE RETURN ACROSS EASTERN KS. GIVEN QUESTIONS WITH HOW QUICKLY AND FAR WEST THE MOISTURE WILL MAKE IT BY EVENING, WILL LEAVE STORM CHANCES OUT FOR NOW. BY SUNDAY, FRONT WILL BE ACROSS THE FA AS LOW PRESSURE OVER SOUTHEASTERN CO INTENSIFIES ONCE AGAIN. PLENTY OF MOISTURE WILL BE IN PLACE ACROSS MUCH OF THE FA. AS S/WV TROUGHS MOVE THROUGH THE SOUTHWEST FLOW ACROSS WESTERN KS, THUNDERSTORMS WILL BE POSSIBLE. ON MONDAY, DIFFERENCES EXIST IN FRONTAL PLACEMENT ACROSS THE FA. GFS PLACES FRONT FAR ENOUGH NORTH OF FA THAT BULK OF THUNDERSTORM ACTIVITY WOULD BE NORTH INTO NE. ECMWF HAS FRONT FURTHER SOUTH WITH THE ACTIVE WEATHER ACROSS SOUTHERN KS. WITH MOISTURE IN PLACE AND UPPER SYSTEM IN PLACE, WILL KEEP MENTION OF POPS IN FORECAST TO ACCOUNT FOR UNCERTAINTY. TEMPERATURES WILL CONTINUE TO BE NEAR TO ABOVE NORMAL THROUGH THE START OF THE PERIOD. H85 TEMPERATURES IN THE 30C RANGE WEST AND MID 20C EAST WILL HOLD STEADY UNTIL EARLY NEXT WEEK. ONCE UPPER TROUGH AND ASSOCIATED COLD FRONT SLIDE ACROSS THE AREA, TEMPERATURES WILL DIP INTO THE TEENS AND 20S AT H85, BUT ONLY BRIEFLY. SOUTHERLY FLOW WILL QUICKLY TAKE HOLD BY MID NEXT WEEK ALLOWING TEMPERATURES TO REBOUND BACK INTO THE 20C TO 30C RANGE. && .AVIATION... VFR CONDITIONS ARE EXPECTED OVER THE TAF PERIOD. THERE IS CONCERN WITH THE WINDS. GUSTY WINDS TO 45KTS WILL BE POSSIBLE DURING THE DAY. AS WINDS SHIFT, GUSTY CONDITIONS WILL CONTINUE THROUGH THE EARLY OVERNIGHT HOURS. AT HAYS, THERE IS A POTENTIAL FOR THUNDERSTORMS THIS AFTERNOON AND EVENING. UNCERTAINTY IS FAIRLY HIGH REGARDING HOW FAR AND FAST THE DRYLINE WILL MOVE EAST. PRESENT INDICATIONS ARE THAT DRYLINE WILL BE EAST OF HAYS BY EARLY AFTERNOON. HAVE LEFT OUT THUNDERSTORM MENTION AT THE SITE FOR NOW. && .PRELIMINARY POINT TEMPS/POPS... DDC 90 59 86 64 / 30 30 0 0 GCK 85 52 87 59 / 20 20 0 0 EHA 82 52 88 60 / 20 20 0 0 LBL 87 57 88 62 / 20 20 0 0 HYS 88 57 85 63 / 30 30 0 0 P28 95 60 88 69 / 50 60 10 0 && .DDC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 9 AM THIS MORNING TO 9 PM CDT THIS EVENING FOR KSZ030-031-045-046-064>066-076>081-086>090. && FN32/30/30
Hazardous weather outlook, Jun 5, 3:02 AM MDT, 8 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 402 AM CDT THU JUN 5 2008 KSZ030-031-043>046-061>066-074>081-084>090-061000- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 402 AM CDT THU JUN 5 2008 /302 AM MDT THU JUN 5 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT A CHANCE FOR THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING. SOME OF THESE STORMS MAY BE SEVERE. EXPECT ANY THUNDERSTORM DEVELOPMENT TO BE MAINLY ALONG AND EAST OF A LINE FROM WAKEENEY TO DODGE CITY. THE MAIN THREAT FROM THESE STORMS WILL BE LARGE HAIL AND STRONG WINDS. HOWEVER...A FEW ISOLATED TORNADOES CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING...AGAIN MAINLY ALONG AND EAST OF A LINE FROM WAKEENEY TO DODGE CITY. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC
In the hours before
Special weather statement, Jun 5, 11:33 AM MDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1233 PM CDT THU JUN 5 2008
KSZ046-065-066-079-051815-
EDWARDS-PAWNEE-RUSH-STAFFORD-
1233 PM CDT THU JUN 5 2008
...SIGNIFICANT WEATHER ADVISORY FOR EDWARDS...PAWNEE...RUSH AND
STAFFORD COUNTIES...
AT 1231 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BELPRE...MOVING NORTHEAST AT 45 MPH.
NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS
STORM.
LAT...LON 3773 9926 3784 9933 3843 9919 3841 9904
3825 9902 3825 9882 3816 9847
TIME...MOT...LOC 1733Z 211DEG 39KT 3799 9915
RITTERLINGLocal storm report, Jun 5, 11:37 AM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1237 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 PM HAIL 11 E KINSLEY 37.92N 99.21W
06/05/2008 E1.00 INCH EDWARDS KS TRAINED SPOTTER
1220 PM NON-TSTM WND GST 11 E KINSLEY 37.92N 99.21W
06/05/2008 E70 MPH EDWARDS KS TRAINED SPOTTER
&&
SREITERThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 12:00 AM MDT | Wind Advisory | DDC | Barber, Clark, Comanche, Edwards, Ellis, Ford and 12 more | 8 hr |
| Jun 5, 7:48 AM MDT | High Wind Warning | DDC | Barber, Clark, Comanche, Edwards, Ellis, Finney and 15 more | 12 hr |
| Jun 5, 10:56 AM MDT | Severe Thunderstorm Warning | DDC | Edwards, Kiowa, Pratt | 35 min |
| Jun 5, 11:33 AM MDT | Special Weather Statement | DDC | Edwards, Pawnee, Stafford | 42 min |
| Jun 5, 11:38 AM MDT | Severe Thunderstorm Warning | DDC | Edwards, Pawnee, Rush, Stafford | 37 min |
| Jun 5, 11:52 AM MDT | Severe Thunderstorm Warning | DDC | Edwards, Kiowa, Pratt, Stafford | 38 min |
| Jun 5, 12:00 PM MDT | Special Weather Statement | DDC | Grant | 45 min |
| Jun 5, 12:10 PM MDT | Severe Thunderstorm Warning | DDC | Grant, Hamilton, Kearny, Stanton | 50 min |
| Jun 5, 12:15 PM MDT | Severe Thunderstorm Warning | DDC | Edwards, Kiowa, Pratt | 45 min |
| Jun 5, 12:27 PM MDT | Severe Thunderstorm Warning | DDC | Edwards, Pawnee, Stafford | 33 min |
| Jun 5, 12:37 PM MDT | Severe Thunderstorm Warning | DDC | Edwards, Pawnee, Pratt, Stafford | 23 min |
| Jun 5, 12:52 PM MDT | Tornado Warning | DDC | Hamilton | 23 min |
| Jun 5, 12:58 PM MDT | Tornado Warning | DDC | Pawnee, Stafford | 32 min |
| Jun 5, 1:00 PM MDT | Severe Thunderstorm Warning | DDC | Finney, Kearny, Scott | 45 min |
| Jun 5, 1:03 PM MDT | Severe Thunderstorm Warning | DDC | Edwards, Kiowa, Pawnee, Pratt, Stafford | 42 min |
| Jun 5, 1:25 PM MDT | Tornado Warning | DDC | Stafford | 20 min |
| Jun 5, 1:43 PM MDT | Severe Thunderstorm Warning | DDC | Lane, Scott | 32 min |
| Jun 5, 1:45 PM MDT | Severe Thunderstorm Warning | DDC | Edwards, Pawnee, Pratt, Stafford | 45 min |
| Jun 5, 1:48 PM MDT | Severe Thunderstorm Warning | DDC | Pratt, Stafford | 28 min |
| Jun 5, 2:21 PM MDT | Severe Thunderstorm Warning | DDC | Barber, Pratt | 39 min |
| Jun 5, 2:23 PM MDT | Tornado Warning | DDC | Trego | 37 min |
| Jun 5, 2:24 PM MDT | Tornado Warning | DDC | Barber, Pratt | 15 min |
| Jun 5, 3:31 PM MDT | Special Weather Statement | DDC | Pratt | 44 min |
| Jun 5, 5:59 PM MDT | Special Weather Statement | DDC | Finney, Scott | 46 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.